# SDR UPS96421331

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Pan
- Condition: Delaminated
- Location: Bs 2360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, PRESSURE PAN DELAMINATED AT BS 2360, RT HYDRAULIC LINE, APU CUT OUT REINFORCEMENT.  REPLACED PRESSURE PAN IAW SRM 51-30-2.
